# SDR DALA2022120207714

- Difficulty date: November 17, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF THE MODIFICATION REQUIRED PER FAA AD 2019-19-09 AND SB A330-53-3273 REV. 2 VIA WORK CARD 5310-01461- 01, MTC HAS REPORTED THAT WORK COULD BE ACCOMPLISHED MORE EFFICIENTLY IF CERTAIN STEPS THAT ACCOMPLISH THE MODIFICATION OF DIFFERENT AREAS WERE PERFORMED SIMULTANEOUSLY.   ACCOMPLISHED VA NUMBER 99369MA.
